# SDR MALA975284

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- Engine: Garrtt TPE33111U
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Tube
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLT 3262 - DURING PREFLIGHT IN MSP, LEFT ENGINE DID NOT MAKE STANDARD POWER, 88 PERCENT TORQUE, 610 DEGREE MAX, NO BYPASS LIGHT, BUT FUEL LIMITED.  MAINTENANCE TIGHTENED PRIMARY BLEED TUBE UPPER CLAMP.  MAINTENANCE COMPLETED POWER CHECK BLEEDS, ON/OFF.  OPS CHECK GOOD.  (M)
